Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 77, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 23, 2018, 4:13 PM MDT for Chaves County, New Mexico. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2018, 4:13 PM MDT (22:13 UTC)
- Expired
- May 23, 2018, 5:04 PM MDT
- In force
- 51 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Chaves County, NM
The radar
The Cannon AFB radar (KFDX), 160 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:14 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
556
WUUS55 KABQ 232213
SVRABQ
NMC005-232315-
/O.NEW.KABQ.SV.W.0077.180523T2213Z-180523T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
413 PM MDT WED MAY 23 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
East central Chaves County in southeastern New Mexico...
* Until 515 PM MDT.
* At 413 PM MDT, a severe thunderstorm was located 7 miles northwest
of Maljamar, or 28 miles west of Lovington, moving northeast at 20
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
east central Chaves County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3339 10392 3336 10376 3296 10377 3297 10395
TIME...MOT...LOC 2213Z 208DEG 19KT 3295 10384
HAIL...1.50IN
WIND...60MPH
$$
DPorter2 follow-up statements
554
WWUS55 KABQ 232238
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
438 PM MDT WED MAY 23 2018
NMC005-232315-
/O.CON.KABQ.SV.W.0077.000000T0000Z-180523T2315Z/
Chaves-
438 PM MDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL CHAVES COUNTY...
At 438 PM MDT, severe thunderstorms were located along a line
extending from 9 miles west of Caprock to 16 miles north of Maljamar,
moving north at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
east central Chaves County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3339 10392 3336 10376 3296 10377 3297 10392
TIME...MOT...LOC 2238Z 193DEG 29KT 3335 10387 3309 10373
HAIL...1.00IN
WIND...60MPH
$$
DPorter104
WWUS55 KABQ 232304
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
504 PM MDT WED MAY 23 2018
NMC005-232311-
/O.CAN.KABQ.SV.W.0077.000000T0000Z-180523T2315Z/
Chaves-
504 PM MDT WED MAY 23 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHAVES COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern New Mexico.
Remember, a Severe Thunderstorm Warning remains in effect for
northeast Chaves and southwest Roosevelt Counties until 545 PM MDT.
LAT...LON 3339 10392 3336 10376 3296 10377 3297 10392
TIME...MOT...LOC 2301Z 208DEG 19KT 3345 10380 3319 10366
$$
DPorterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:21 PM MDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 23, 2:21 PM MDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 221 PM MDT Wed May 23 2018 .SYNOPSIS... Another round of afternoon thunderstorm activity has begun across eastern New Mexico today with several storms becoming severe producing large hail. A few storms could become tornadic across the southeast. Storm activity will gradually move east into Texas this evening. Thursday will see lesser thunderstorm activity with the main focus starting over the Sacramento Mountains moving over southeastern NM. Drier air and warmer temperatures move in across the state Friday and through the weekend. && .DISCUSSION... Today's crop of afternoon t-storm activity has begun to fire off the eastern slopes of the ctrl mtn chain. SW flow aloft remains with sfc Gulf moisture remaining, allowing for plenty of MLCAPE upwards of 3000 J/kg. The one limiting factor will be the bulk shear only reaching up to about 30 kts, while still strong enough to allow for severe, storms today will once again likely be pulsy. Directional shear will be such to allow for the potential of an isolated tornado or two in the strongest cells across the southeast. The HRRR has continued to show the strongest cells remaining over the eastern third of the state, moving into Texas sunset. Areas that have already received good rainfall amounts in the previous days will be at risk for localized flash flooding from strong downpours. SW flow will will weaken Thursday with ridging starting to build over southern NM. Enough Gulf moisture will still linger over the far SE to allow for a few more storms firing off the Sacramento Mtns and Chaves County. The rest of the state will continue to see drier air moving in with warmer temperatures. All areas will see PoPs fall to nil Friday with well above normal temperatures. Temperatures continue to rise Saturday before falling across the west Sunday as a large upper low moves into the Great Basin. SW flow will strengthen across the east Sunday increasing the risk of critical fire weather. Temperatures trend back up across the west, while remaining well above normal across the east early next week. Increased chances for precipitation may return by mid next week as another trough looks to move across the central Rocky Mtns. 24 && .FIRE WEATHER... ...RETURN OF CRITICAL FIRE WEATHER CONDITIONS LATE WEEK AND INTO THE WEEKEND... Very dry air has spread farther east today into the Rio Grande Valley. Marginal critical conditions are expected for parts of central and western NM through the remainder of today. Deeper moisture remains in place across eastern NM where the threat of strong storms with locally heavy rainfall continues. Recoveries overnight will be fair across central and western NM and very good to excellent across the east with more low clouds. A ridge of high pressure will build northward into NM Thursday and Friday with above normal temperatures and lighter winds. The focus for isolated storms will continue over eastern NM Thursday then mainly over far southeastern NM Friday. The west will remain very dry with single digit min humidities and poor recoveries. Haines values of 6 will be common with super Haines for parts of the Rio Grande Valley and western NM both days. The upper ridge will break down quickly Saturday and lead to more widespread strong southwest winds across NM. Critical fire weather conditions Saturday will be followed by poor overnight recoveries, then another round of critical fire weather Sunday for central and eastern NM. Critical conditions may occur through Monday as an upper wave ejects slowly northeastward across Colorado. Guyer && .AVIATION... 18Z TAF CYCLE MVFR low cigs over eastern NM are slowly clearing as mixing begins and convection starts firing along the east slopes of the central mt chain. SHRA/TSRA will move northeast around 20 kt as they progress into the eastern plains. TSRA may become strong to locally severe with large hail, high winds, torrential rainfall, and frequent cloud to ground lightning strikes. The greatest potential for severe will stretch from near KTCC to KROW eastward. Low clouds will redevelop again tonight along and east of the central mt chain in the wake of the storm activity. Confidence however is not as high on coverage of clouds and potential IFR impacts. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 46 87 48 89 / 0 0 0 0 Dulce........................... 41 81 41 84 / 5 0 0 0 Cuba............................ 46 80 47 84 / 0 0 0 0 Gallup.......................... 38 86 40 87 / 0 0 0 0 El Morro........................ 39 81 41 83 / 0 0 5 0 Grants.......................... 40 84 42 86 / 0 0 5 0 Quemado......................... 43 82 44 84 / 0 0 5 0 Glenwood........................ 51 90 53 92 / 0 0 5 0 Chama........................... 35 74 36 78 / 5 0 5 0 Los Alamos...................... 53 79 54 83 / 5 0 5 0 Pecos........................... 51 78 52 81 / 10 5 5 5 Cerro/Questa.................... 42 76 42 80 / 5 5 5 0 Red River....................... 39 67 38 69 / 10 5 5 0 Angel Fire...................... 30 71 30 74 / 20 5 5 5 Taos............................ 40 80 41 84 / 5 0 5 0 Mora............................ 43 78 44 80 / 20 5 5 5 Espanola........................ 50 85 50 89 / 5 0 5 0 Santa Fe........................ 52 79 53 83 / 5 5 5 0 Santa Fe Airport................ 48 83 50 86 / 5 0 5 0 Albuquerque Foothills........... 54 87 55 90 / 0 5 5 5 Albuquerque Heights............. 58 89 58 90 / 0 5 5 0 Albuquerque Valley.............. 53 90 54 92 / 0 0 5 0 Albuquerque West Mesa........... 55 88 56 91 / 0 0 5 0 Los Lunas....................... 48 90 49 92 / 0 0 5 0 Rio Rancho...................... 55 88 56 91 / 0 0 5 0 Socorro......................... 56 92 58 94 / 0 5 5 0 Sandia Park/Cedar Crest......... 51 81 52 82 / 0 5 5 5 Tijeras......................... 50 83 51 86 / 0 5 5 5 Moriarty/Estancia............... 42 86 44 89 / 5 5 5 5 Clines Corners.................. 48 81 50 85 / 10 5 5 5 Gran Quivira.................... 53 84 55 86 / 0 5 5 5 Carrizozo....................... 57 86 58 89 / 5 10 5 5 Ruidoso......................... 51 77 53 82 / 10 30 20 5 Capulin......................... 49 82 50 85 / 30 10 5 5 Raton........................... 46 84 47 88 / 20 10 5 5 Springer........................ 46 86 47 89 / 30 10 5 5 Las Vegas....................... 45 80 47 83 / 20 5 5 5 Clayton......................... 55 87 57 91 / 30 10 5 10 Roy............................. 51 84 53 87 / 40 5 5 0 Conchas......................... 57 91 59 95 / 40 5 5 0 Santa Rosa...................... 55 89 56 93 / 30 10 10 5 Tucumcari....................... 60 93 62 98 / 30 10 5 0 Clovis.......................... 57 88 59 94 / 30 10 20 5 Portales........................ 59 89 61 94 / 30 10 20 5 Fort Sumner..................... 59 91 61 96 / 30 10 10 5 Roswell......................... 60 93 61 100 / 20 20 20 0 Picacho......................... 56 85 58 92 / 20 40 20 5 Elk............................. 52 84 55 89 / 10 30 20 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 24
Hazardous weather outlook, May 23, 2:35 PM MDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 235 PM MDT Wed May 23 2018 NMZ501>540-241100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 235 PM MDT Wed May 23 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms across eastern New Mexico this afternoon until 9 pm this evening. Severe storms will be capable of producing large hail and strong gusty winds, with the potential for tornadic activity across southeastern New Mexico. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. However, weather can change very rapidly. Always use the latest forecasts, watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotters should report severe weather through the National Weather Service Albuquerque web site or by calling 1.888.386.7637. 24
In the hours before
Special weather statement, May 23, 3:36 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
336 PM MDT WED MAY 23 2018
NMZ534-232200-
Quay County-
336 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL
400 PM MDT...
At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Nara Visa, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Nara Visa.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.
LAT...LON 3547 10304 3536 10322 3547 10338 3574 10310
3574 10304
TIME...MOT...LOC 2136Z 227DEG 29KT 3549 10323
40Local storm report, May 23, 3:52 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT WED MAY 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 5 N LOGAN 35.44N 103.41W
05/23/2018 E1.50 INCH HARDING NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ201800651
RJHSpecial weather statement, May 23, 3:54 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
354 PM MDT WED MAY 23 2018
NMZ512-514-515-232230-
East Slopes Sangre de Cristo Mountains-West Slopes Sangre de Cristo
Mountains-Southern Sangre de Cristos above 9500 feet-
354 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TAOS...NORTHWESTERN
SAN MIGUEL...SOUTHEASTERN RIO ARRIBA AND WESTERN MORA COUNTIES UNTIL
430 PM MDT...
At 354 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cowles to Mora. Movement was northeast at
20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with these storms.
Locations impacted include...
Mora, La Cueva, Cowles, Ledoux, Cleveland, Ocate, Morphy Lake State
Park, Gascon, Holman and Ojo Feliz.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern New Mexico.
LAT...LON 3619 10503 3591 10510 3590 10514 3592 10516
3590 10520 3591 10523 3589 10523 3580 10570
3609 10565
TIME...MOT...LOC 2154Z 225DEG 18KT 3588 10561 3597 10530
GuyerSpecial weather statement, May 23, 4:01 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
401 PM MDT WED MAY 23 2018
NMZ538-232230-
Chaves County Plains-
401 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAVES COUNTY UNTIL
430 PM MDT...
At 400 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles north of Maljamar to 6 miles northeast
of Loco Hills. Movement was north at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
These storms will remain over mainly rural areas of east central
Chaves County.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
southeastern New Mexico.
LAT...LON 3350 10385 3351 10372 3340 10372 3339 10376
3297 10377 3297 10396
TIME...MOT...LOC 2200Z 189DEG 16KT 3310 10379 3288 10389
DPorterLocal storm report, May 23, 4:08 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
408 PM MDT WED MAY 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 10 WNW ROSWELL 33.43N 104.69W
05/23/2018 E1.75 INCH CHAVES NM STORM CHASER
&&
EVENT NUMBER ABQ201800652
RJHLocal storm report, May 23, 4:13 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT WED MAY 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 7 NE LOGAN 35.44N 103.32W
05/23/2018 E1.75 INCH QUAY NM STORM CHASER
&&
EVENT NUMBER ABQ201800653
RJHThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:22 PM MDT | Special Weather Statement | ABQ | Chaves | 23 min |
| May 22, 6:32 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 6:39 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 111 min |
| May 22, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 48 min |
| May 22, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 34 min |
| May 22, 7:17 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 118 min |
| May 22, 7:21 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 39 min |
| May 22, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 22, 7:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 22, 7:40 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 22, 7:55 PM MDT | Special Weather Statement | ABQ | Chaves | 35 min |
| May 22, 8:02 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 8:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| May 22, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 22, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 22, 8:50 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 22, 8:53 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| May 22, 9:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 22, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 55 min |
| May 22, 9:22 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| May 22, 9:37 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| May 22, 9:38 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 112 min |
| May 22, 9:44 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| May 22, 9:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 59 min |
| May 22, 9:58 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| May 22, 10:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 31 min |
| May 22, 10:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| May 22, 11:34 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| May 22, 11:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 23, 12:45 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 1:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| May 23, 1:27 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| May 23, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 60 min |
| May 23, 1:53 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| May 23, 2:07 PM MDT | Tornado Warning | ABQ | Lincoln | 38 min |
| May 23, 2:13 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| May 23, 2:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 42 min |
| May 23, 2:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 48 min |
| May 23, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 62 min |
| May 23, 2:45 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| May 23, 2:51 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 114 min |
| May 23, 2:54 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| May 23, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 63 min |
| May 23, 3:03 PM MDT | Flash Flood Warning | ABQ | Lincoln | 4 hr |
| May 23, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 29 min |
| May 23, 3:06 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 39 min |
| May 23, 3:15 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 4 hr |
| May 23, 3:22 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| May 23, 3:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| May 23, 3:36 PM MDT | Special Weather Statement | ABQ | 24 min | |
| May 23, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 23, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 58 min |
| May 23, 3:51 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 23, 3:54 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| May 23, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 48 min |
| May 23, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 61 min |
| May 23, 4:01 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 5 hr |
| May 23, 4:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| May 23, 4:08 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 21 min |
| May 23, 4:10 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 65 min |
| May 23, 4:19 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 13 min |
| May 23, 4:26 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| May 23, 4:28 PM MDT | Flash Flood Warning | ABQ | Union | 2 hr |
| May 23, 4:39 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| May 23, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
| May 23, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 58 min |
| May 23, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 54 min |
| May 23, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 60 min |
| May 23, 5:12 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 63 min |
| May 23, 5:44 PM MDT | Flash Flood Warning | ABQ | Chaves | 116 min |
| May 23, 5:48 PM MDT | Flash Flood Warning | ABQ | Chaves | 112 min |
| May 23, 5:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| May 23, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 62 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.